Alert archive / Ohio / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 97, NWS Northern Indiana

June 19, 2006Paulding County, Putnam County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 19, 2006, 7:45 PM EDT for Paulding County, Putnam County, Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 7:45 PM EDT (23:45 UTC)
Expired
Jun 19, 2006, 8:30 PM EDT
In force
45 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Paulding County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:55 PM EDTHAIL 1Grover Hill, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 192346
SVRIWX
OHC125-137-200030-
/O.NEW.KIWX.SV.W.0097.060619T2345Z-060620T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PAULDING COUNTY IN WEST CENTRAL OHIO
  WESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO

* UNTIL 830 PM EDT

* AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  6 MILES SOUTHEAST OF PAULDING...OR ABOUT 14 MILES NORTH OF VAN
  WERT...AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  MELROSE...
  GROVER HILL...
  DUPONT...  
  CONTINENTAL...
  KALIDA...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4117 8457 4103 8465 4085 8411 4109 8411

$$
1 follow-up statement
000 
WWUS53 KIWX 200012
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
812 PM EDT MON JUN 19 2006

OHC125-137-200030-
/O.CON.KIWX.SV.W.0097.000000T0000Z-060620T0030Z/
PUTNAM OH-PAULDING OH-
812 PM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN PAULDING AND WESTERN PUTNAM COUNTIES...

AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR CLOVERDALE...OR ABOUT 11 MILES NORTH OF DELPHOS...AND 
MOVING EAST AT 25 MPH. ONE INCH HAIL WAS REPORTED IN GROVER HILL AT 
755 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CONTINENTAL AND KALIDA.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT 
EDT TUESDAY MORNING FOR NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4117 8457 4103 8465 4085 8411 4109 8411

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:44 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 19, 7:44 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 PM EDT MON JUN 19 2006

.AVIATION...
OUTFLOW BOUNDARIES WERE CONVERGING CLOSE TO FWA...WITH CONVECTION
STILL FIRING ALONG THE BOUNDARIES. HOWEVER...THE TREND TO THE WEST
OF FWA HAS BEEN WEAKENING AS DRIER AS SPREADS INTO THE AREA AND
STABILIZES THE AIRMASS. KEPT A TEMPO GROUP AT FWA UNTIL 02Z TO
ACCOUNT FOR EXPECTED ACTIVITY EARLY IN THE TAF PERIOD. OTHERWISE...
WINDS SHOULD SHOULD SHIFT TO THE NW AND DIMINISH AROUND MIDNIGHT.
VFR CONDITIONS SHOULD PREVAIL ONCE THE REMAINING CONVECTION MOVES
OUT OF THE AREA AND DRY AIR SPREADS INTO THE AREA.

&&

.SHORT TERM...
TONIGHT AND TUESDAY...A COLD FRONT WAS LOCATED FROM CNTRL LOWER
MICHIGAN...SOUTHWEST INTO NORTHWEST INDIANA...THEN INTO NRN IL/NRN
MISSOURI AT 17Z.  THIS FRONT WILL PASS THROUGH THE REMAINDER OF THE
FCST AREA THIS AFTN INTO EARLY EVENING.

CIN AND DRIER DEWPOINTS...AS WELL AS THE FRONTAL PASSAGE ACRS THE
NORTHWEST SHOULD PRECLUDE THUNDERSTORM ACTIVITY THERE FOR THE
REMAINDER OF THE AFTN/EVENING.  LOCATIONS SOUTHEAST OF THE FRONT ARE
STILL UNDER THE GUN FOR THUNDERSTORM DEVELOPMENT.  AIRMASS IS
SUFFICIENTLY UNSTABLE (SBCAPES AROUND 2000 J/KG) IN THIS REGION.
HOWEVER...CURRENT RADAR TRENDS ARE NOT SHOWING ANY DEVELOPMENT.  A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT ACRS THE SE TWO-THIRDS
OF THE CWFA UNTIL 8 PM EDT.  THERE IS STILL PLENTY OF DAY TIME
HEATING LEFT...PLUS A S/WV OVER NORTHWEST ILLINOIS MAY GET CLOSE
ENOUGH LATE THIS AFTN TO HELP AID IN UPR LVL LIFT.

OTHERWISE...SFC HIGH PRESSURE OVER THE NRN PLAINS WILL BUILD
SOUTHEAST INTO THE WESTERN GREAT LAKES THIS EVENING/OVERNIGHT IN THE
WAKE OF THE COLD FRONT.  SKIES SHOULD GRADUALLY CLEAR FROM NORTHWEST
TO SOUTHEAST.  OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S STILL
LOOK ON TRACK.  SOME OF THE NORMALLY COLDER SPOTS...SUCH AS BENTON
HARBOR...MAY COOL INTO THE LOWER 50S DUE TO GOOD RADIATIONAL COOLING.

ON TUESDAY...SFC HIGH PRESSURE WILL BEGIN TO SLIDE EAST...ALLOWING
OLD COLD FRONT TO BEING PIVOT NORTH/NORTHEAST AS A WARM FRONT.  THE
12Z NAM AND 12Z GFS ARE BOTH INDICATING THAT AN MCS MAY DEVELOP
ACROSS THE CENTRAL PLAINS TONIGHT...THEN THEY TRACK ITS REMAINS ESE
TOWARD OUR AREA BY LATE TUESDAY AFTN.  THIS IS THE FIST TIME THESE
MODELS HAVE SHOWN THIS...AND ALSO AM NOT SURE HOW MUCH OF THE PCPN
WILL MAKE IT INTO OUR AREA ATTM.  FOR SURE...THERE WILL BE AN
INCREASE IN CLOUDS DUE TO CONVECTIVE DEBRIS BLOW OFF.  WILL HOLD OFF
PCPN CHC/S FOR TUESDAY AFTN ACROSS THE WEST ATTM...AND WILL WAIT FOR
ANOTHER MODEL RUN TO SEE IF THE MODELS STAY CONSISTENT WITH THEIR
FCST.  HIGHS ON TUESDAY WILL RANGE FROM THE LOWER TO MID
80S...EXCEPT MID 70S ALONG THE LAKE MICHIGAN SHORELINE.

&&

.LONG TERM...
TUESDAY NIGHT THROUGH MONDAY...A WARM FRONT SHOULD BE MOVING
NORTHEAST TUESDAY NIGHT...AND PROVIDE A CHANCE FOR STORMS...
ESPECIALLY OVER NORTH AREAS INCLUDING FAR LOWER MICHIGAN. IMPRESSIVE
MOISTURE FLUX ASSOCIATED WITH THIS SYSTEM...WITH THE ETA SHOWING
OVER 250 GM/KGS OF MOISTURE FLUX FROM THE SW LATE TUESDAY NIGHT.
MOISTURE SHOULD BE POOLING SOUTH OF THE FRONT DURING THE DAY
WEDNESDAY OVER THE FORECAST AREA. NCEP MODELS CONTINUE THEIR TRENDS
OF INCREASING THE INSTABILITY DURING THE DAY WITH FORECAST CAPES ON
THE ORDER OF 4000-5000 J/KG PER ETA AND GFS MODEL SOUNDINGS. SEVERE
RISK APPEARS WARRANTED WEDNESDAY PER ONGOING DISCUSSION IN THE HWO.
AS A RESULT...HAVE RAISED STORM CHANCES LATE TUESDAY NIGHT AND EARLY
WEDNESDAY MAINLY OVER NW AND NORTH AREAS. ALSO INTRODUCED A CHANCE
FOR STORMS TUESDAY EVENING WITH THE POTENTIAL FROM LINGERING STORMS
FROM A DISSIPATING STORM COMPLEX. KEPT A CHANCE FOR STORMS IN
WEDNESDAY THROUGH THURSDAY WITH THE FRONT AND OUTFLOW BOUNDARIES
EXPECTED IN THE AREA. A TRANSITION TO A COOLER AND DRIER PATTERN
SHOULD OCCUR THURSDAY NIGHT INTO FRIDAY. COULD BE SOME SHOWERS EARLY
FRIDAY IF MODEL TIMING IS TOO FAST...BUT FOR NOW...HAVE KEPT FRIDAY
DRY. THE UPPER AIR PATTERN SHOULD BE EVOLVING FROM A HIGH ZONAL
PATTERN TO A MORE BLOCKING TYPE OF PATTERN WITH AN UPPER LEVEL RIDGE
BECOMING ESTABLISHED OVER THE SW CONUS. THE GFS HAS DEEPENED THE
DOWNSTREAM UPPER TROF THIS WEEKEND . THE CANADIAN ENSEMBLES ALONG
WITH THE ANALOGS FROM THE 00Z GFS ARE ALSO HINTING AT THE SAME
DEEPER TROF EARLY NEXT WEEK. HAVE KEPT SATURDAY THROUGH MONDAY DRY
WITH TEMPERATURES BELOW NORMAL. A LARGE SURFACE HIGH SHOULD PERSIST
TO THE THE NORTH OF THE AREA INTO EARLY NEXT WEEK...AND PROVIDE COOL
AND DRY ADVECTION FROM CANADA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.

&&

AVIATION/SHORT TERM...SKIPPER
LONG TERM...SKIPPER
Hazardous weather outlook, Jun 19, 6:29 AM EDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 AM EDT MON JUN 19 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-201030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
529 AM CDT MON JUN 19 2006 /629 AM EDT MON JUN 19 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND INTO
THE EARLY EVENING HOURS. HAIL TO ONE INCH IN DIAMETER AND DAMAGING WIND
GUSTS TO 60 MPH ARE POSSIBLE. THE GREATER RISK FOR SEVERE STORMS
IS ALONG AND SOUTH OF A MONTICELLO TO FORT WAYNE TO HILLSDALE
LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY INTO THURSDAY NIGHT.
THE STORMS ON WEDNESDAY COULD BE SEVERE WITH DAMAGING WIND GUSTS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND
AGAIN ON WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-201030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
629 AM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. WIND AND WAVES
WILL BE LOCALLY HIGHER NEAR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT INTO
THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 19, 6:36 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             LOGANSPORT              40.75N  86.36W
06/19/2006  M0.88 INCH       CASS               IN   TRAINED SPOTTER
Local storm report, Jun 19, 6:40 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
640 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             LOGANSPORT              40.75N  86.36W
06/19/2006  M0.88 INCH       CASS               IN   TRAINED SPOTTER
Local storm report, Jun 19, 6:48 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             PAULDING                41.14N  84.58W
06/19/2006  M0.75 INCH       PAULDING           OH   EMERGENCY MNGR
Local storm report, Jun 19, 7:08 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 S PERU                40.68N  86.07W
06/19/2006  M1.00 INCH       MIAMI              IN   EMERGENCY MNGR
Local storm report, Jun 19, 7:25 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             2 S PAULDING            41.11N  84.58W
06/19/2006  M1.75 INCH       PAULDING           OH   TRAINED SPOTTER
Local storm report, Jun 19, 7:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT MON JUN 19 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     1 SE PAULDING           41.13N  84.57W
06/19/2006                   PAULDING           OH   EMERGENCY MNGR

            LARG TREE APPROX 3 TO 4FT IN DIAMATER DOWN

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:14 PM EDTSevere Thunderstorm WarningIWXWilliams61 min
Jun 19, 5:15 PM EDTSevere Thunderstorm WarningIWXFulton, Henry, Williams60 min
Jun 19, 5:33 PM EDTSevere Thunderstorm WarningIWXDefiance57 min
Jun 19, 6:07 PM EDTSevere Thunderstorm WarningIWXDefiance, Paulding53 min
Jun 19, 6:59 PM EDTSevere Thunderstorm WarningIWXPaulding, Putnam46 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.